Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 4:56 PM CDT for Kaufman County, Van Zandt County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 3, 2012, 6:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Kaufman County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
364
WUUS54 KFWD 032156
SVRFWD
TXC257-467-032300-
/O.NEW.KFWD.SV.W.0075.120403T2156Z-120403T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 600 PM CDT
* AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NORTH OF TERRELL TO
KEMP...MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLS POINT AND MABANK AROUND 510 PM...
FRUITVALE AND CANTON AROUND 540 PM...
VAN AROUND 600 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3236 9545 3236 9645 3284 9630 3284 9593
3281 9592 3277 9585 3277 9576 3271 9566
3272 9563 3269 9559 3248 9560
TIME...MOT...LOC 2156Z 257DEG 26KT 3283 9608 3245 9624
$$
DUNN1 follow-up statement
448
WWUS54 KFWD 032236
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT TUE APR 3 2012
TXC257-467-032300-
/O.CON.KFWD.SV.W.0075.000000T0000Z-120403T2300Z/
KAUFMAN TX-VAN ZANDT TX-
536 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR VAN ZANDT AND EASTERN KAUFMAN COUNTIES...
AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKE TAWAKONI STATE PARK TO
MABANK...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRUITVALE AND CANTON AROUND 550 PM CDT...
GRAND SALINE AND VAN AROUND 600 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3236 9545 3236 9633 3284 9612 3284 9606
3284 9593 3277 9585 3277 9576 3269 9559
3248 9560
TIME...MOT...LOC 2236Z 256DEG 25KT 3277 9585 3239 9602
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:44 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 3, 2:44 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 244 PM CDT TUE APR 3 2012 .DISCUSSION... SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE. NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING. I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 77 56 77 58 / 20 5 5 0 0 WACO, TX 58 78 55 80 56 / 30 5 0 0 0 PARIS, TX 60 75 54 74 54 / 70 10 10 5 0 DENTON, TX 56 76 55 77 55 / 20 5 5 0 0 MCKINNEY, TX 57 75 55 75 53 / 40 5 5 5 0 DALLAS, TX 58 77 57 78 58 / 30 5 5 0 0 TERRELL, TX 58 76 56 76 57 / 50 5 5 0 0 CORSICANA, TX 59 77 57 79 59 / 50 5 5 0 0 TEMPLE, TX 59 78 56 81 58 / 30 5 0 0 0 MINERAL WELLS, TX 52 77 53 78 55 / 10 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 229 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD... HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.
In the hours before
Local storm report, Apr 3, 4:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 1 SE LACY-LAKEVIEW 31.61N 97.09W
04/03/2012 E1.50 INCH MCLENNAN TX TRAINED SPOTTERLocal storm report, Apr 3, 4:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 5 S ROYSE CITY 32.91N 96.33W
04/03/2012 ROCKWALL TX EMERGENCY MNGR
EM REPORTS HOMES LEVELED POETRY RD SOUTH OF ROYSE CITY.
FIRE DEPT CONDUCTING SAR.Local storm report, Apr 3, 4:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 5 S ROYSE CITY 32.91N 96.33W
04/03/2012 ROCKWALL TX EMERGENCY MNGR
HOMES HEAVILY DAMAGED IN S ROYCE CITY NEAR 548 AND BENT
TRL.Local storm report, Apr 3, 4:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 S GHOLSON 31.61N 97.22W
04/03/2012 E1.75 INCH MCLENNAN TX TRAINED SPOTTER
SPOTTER REPORTS CAR AND SHINGLE DAMAGELocal storm report, Apr 3, 4:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL HEATH 32.83N 96.45W
04/03/2012 E2.75 INCH ROCKWALL TX PUBLIC
GOLFBALL AND BASEBALL SIZED HAIL IN HEATHLocal storm report, Apr 3, 4:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 3 S GREENVILLE 33.09N 96.12W
04/03/2012 E1.75 INCH HUNT TX EMERGENCY MNGR
AT I-30 AND HIGHWAY 34The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 54 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.